BibTeX record journals/tac/WangX09

download as .bib file

@article{DBLP:journals/tac/WangX09,
  author       = {Hanlei Wang and
                  Yongchun Xie},
  title        = {Prediction Error Based Adaptive Jacobian Tracking of Robots With Uncertain
                  Kinematics and Dynamics},
  journal      = {{IEEE} Trans. Autom. Control.},
  volume       = {54},
  number       = {12},
  pages        = {2889--2894},
  year         = {2009},
  url          = {https://doi.org/10.1109/TAC.2009.2033764},
  doi          = {10.1109/TAC.2009.2033764},
  timestamp    = {Wed, 20 May 2020 21:27:28 +0200},
  biburl       = {https://dblp.org/rec/journals/tac/WangX09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics